Repositorio de producción científica de la Universidad de Sevilla

Cyclicity of coefficient multipliers: Linear structure

Opened Access Cyclicity of coefficient multipliers: Linear structure

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Calderón Moreno, María del Carmen
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2007-03
Publicado en: Acta Mathematica Hungarica, 114 (4), 287-300.
Tipo de documento: Artículo
Resumen: In this paper we characterize various kinds of cyclicity of sequences of coefficient multipliers, which are operators defined on spaces of holomorphic functions. In the case of a single coefficient multiplier we characterize its cyclicity, which contrasts with the fact that such operators are never supercyclic. Moreover, it is proved that for each cyclic function there is a dense part of the linear span of its orbit all of whose vectors are cyclic.
Cita: Bernal González, L., Calderón Moreno, M.d.C. y Prado Bassas, J.A. (2007). Cyclicity of coefficient multipliers: Linear structure. Acta Mathematica Hungarica, 114 (4), 287-300.
Tamaño: 125.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45725

DOI: 10.1007/s10474-007-5125-7

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones